# SDR AALA202404083131

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 21,502 hours, 2,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFCR FLASHLIGHT WILL NOT TEST. REMOVED AND REPLACED BATTERY FLASHLIGHT AT OFCR.
